It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Help Please!
Sep 4, 2014
Maybe because you have some odd numbers in there. Your TIBC and UIBC are on the high side and your iron saturation is low which indicates your body isn't using it as efficiently as it should for some reason. Not sure if you stopped supplementing before your test, but usually you should for at least 3-5 days, because supplements can screw up the test numbers, making them appear higher than they actually are.

You aren't in danger of hemochromatosis at all, so I would continue taking it until doc says stop. He might just want to make sure you have a nice buffer, so your numbers don't plummet. Important if you have heavy periods or have gi issues.

Are you symptomatic? If so, have your symptoms subsided?





All times are GMT -7. The time now is 04:45 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!